# SDR SIMA20251120002

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17060377005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 FRAME FR90A IS CORRODED ON AFT FACE BETWEEN STGR 27L AND 25L. (LEVEL 2 CORROSION). BLENDED ON CORROSION ON AFT FACE BETWEEN 27L AND 25L PER EMB 175 SRM 51-10-03. ORIGINAL MATERIAL THICKNESS .032" PER EMB 175 SRMI 53-30-04-10. MATERIAL LOSS .018", FOUND TO BE OUT OF LIMITS PER EMB 175 SRM 53-30-04/AD01. LOCATED, DRILLED, DEBURRED AND TREATED FASTENER HOLES ON NEW FR-90A PN:170-60377-005 PER EMB-175 SRM 51-40-02. CLEANED, PREPPED AND RESTORED FINISH ON FR-90A IAW E175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED FRAME AT FR90A PER EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
